# SDR HALA9672

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBG
- Make and model: Doug DC-9-51
- Aircraft serial: 47742
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 2587400436
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 128 - HNL - ON TAKEOFF FLIGHT OFFICERS ALTIMETER AN ALTITUDE ALERT HAD RED FLAGS.  CAPTAINS VSI/TCAS SCREEN WENT BLANK.  REPLACED FLIGHT OFFICERS ELECTRIC ALTIMETER AND NR 2 ADC.  OPS AND LEAK CHECK OK.  REPLACED CAPTAINS VSI/TCAS INDICATOR.  TEST AND LEAK CHECK OK.  (M)
